Author = Milovanovic, Igor
Some remarks on the sum of the inverse values of the normalized signless Laplacian eigenvalues of graphs

Volume 6, Issue 2, December 2021, Pages 259-271

10.22049/cco.2021.26987.1173

Igor Milovanovic; Emina Milovanovic; Marjan Matejic; Serife Burcu Bozkurt Altındağ


A note on the first Zagreb index and coindex of graphs

Volume 6, Issue 1, June 2021, Pages 41-51

10.22049/cco.2020.26809.1144

Igor Milovanović; Marjan Matejić; Emina Milovanović; Rana Khoeilar


Some new bounds on the general sum--connectivity index

Volume 5, Issue 2, December 2020, Pages 97-109

10.22049/cco.2019.26618.1125

Akbar Ali; Mubeen Javaid; Marjan Matejić; Igor Milovanović; Emina Milovanović


On relation between the Kirchhoff index and number of spanning trees of graph

Volume 5, Issue 1, June 2020, Pages 1-8

10.22049/cco.2019.26270.1088

Igor Milovanovic; Edin Glogic; Marjan Matejic; Emina Milovanovic